Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 46 (2009), 341-347
Published electronically: January 12, 2009
Full text: PDF

MR: 0006075 (3,253)
Shiing-shen Chern
On integral geometry in Klein spaces.
Ann. of Math. (2) 43, (1942), 178–189
Reviewed by: A. Weil

MR: 0192436 (33 #661)
S. S. Chern
The geometry of $ G$-structures.
Bull. Amer. Math. Soc. 72, (1966), 167–219
Reviewed by: H. B. Griffiths

MR: 0353327 (50 #5811)
Shiing Shen Chern and James Simons
Characteristic forms and geometric invariants.
Ann. of Math. (2) 99, (1974), 48–69
Reviewed by: R. L. Bishop

MR: 0494957 (80b:53008)
S. S. Chern and Phillip Griffiths
Abel's theorem and webs.
Jahresber. Deutsch. Math.-Verein. 80, (1978), no. 1-2, 13–110
Reviewed by: H. Jacobowitz

Journal: Bull. Amer. Math. Soc. 46 (2009), 341-347
Article copyright: © Copyright 2009 American Mathematical Society